Calculus of Variations and Geometric Measure Theory

G. Franzina - G. Palatucci

Fractional $p$-eigenvalues

created by palatucci on 11 Jun 2013
modified on 24 Oct 2014


Published Paper

Inserted: 11 jun 2013
Last Updated: 24 oct 2014

Journal: Riv. Mat. Univ. Parma
Volume: 5
Number: 2
Pages: 373-386
Year: 2014


We discuss some basic properties of the eigenfunctions of a class of nonlocal operators whose model is the fractional $p$-Laplacian.

Keywords: fractional Laplacian, Dirichlet forms, nonlinear eigenvalues problem, nonlocal problem, quasilinear nonlocal operators